Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Unipotent characters of the even orthogonal groups over a finite field


Author: George Lusztig
Journal: Trans. Amer. Math. Soc. 272 (1982), 733-751
MSC: Primary 20G05; Secondary 20C15
DOI: https://doi.org/10.1090/S0002-9947-1982-0662064-3
MathSciNet review: 662064
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The characters of unipotent representations of a simple algebraic group over $ F_q$ of type $ \ne D_n$ on any regular semisimple element are explicitly known for large $ q$. This paper deals with the remaining case: type $ D_n$.


References [Enhancements On Off] (What's this?)

  • [1] T. Asai, On the zeta functions of the varieties $ X(w)$ of the split classical groups and the unitary groups, preprint. MR 695614 (85a:20020)
  • [2] G. Lusztig, Irreducible representations of finite classical groups, Invent. Math. 43 (1977), 125-175. MR 0463275 (57:3228)
  • [3] -, Representations of finite Chevalley groups, C.B.M.S. Regional Conf. Series in Math., No. 39, Amer. Math. Soc., Providence, R. I., 1978. MR 518617 (80f:20045)
  • [4] -, Unipotent characters of the symplectic and odd orthogonal groups over a finite field, Invent. Math. 64 (1981), 263-296. MR 629472 (83b:20011)
  • [5] -, A class of irreducible representations of a Weyl group. II, Proc. Kon. Nederl. Akad. A85 (1982),
  • [6] G. Lusztig, Characters of reductive groups over a finite field, Preprint, I.H.E.S., Paris, 1982. MR 742472 (86j:20038)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05, 20C15

Retrieve articles in all journals with MSC: 20G05, 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0662064-3
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society